Is there a medication that's as effective as pregabalin for muscle pain but doesn't cause weight gain?

Yes. There are a variety of other medications besides pregabalin. Check with you physician but they all have potential side effects but can help with muscle spasm- examples include Zanaflex (tizanidine) and baclofen.
Depends. There are other drugs of that therapeutic class (anti-epileptics) that may work for you with less side effects. Also other classes of meds may help such as skeletal muscle relaxants or some norepinephrine reuptake inhibitors such as effexor, nortriptyline, cymbalta, savella (milnacipran) might be weight neutral for you.

Related Questions

Is there a substitute for lyrica (pregabalin) that will treat my pain but not cause weight gain?

Depends on the case. Lyrica (pregabalin) is a great anti-neuropathic medicine. The weight gain is usually water retention as opposed to gaining fat. There are a number of other agents which may be helpful. Topamax typically does not cause weight gain. This should be determined by the treating physician. Read more...

Which of the following causes weight gain, lexapro remeron lyrica (pregabalin) or amityripiline despite exercising and dieting. Many thanks?

Weight gain. Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron (mirtazapine) or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain. Read more...

Why does lyrica (pregabalin) cause weight gain?

Lyrica (pregabalin) and weight. Drowsiness, dry mouth, constipation, difficulty concentrating, swollen arms/legs, and weight gain are some common side effects. The weight gain mechanism is idiopathic and may occur related to dose and duration of exposure. Your doctor has prescribed Lyrica (pregabalin) because he/she has judged that the benefit to you is greater than the risk of side effects. Hope it helps. Read more...

Can Horizant cause weight gain like lyrica (pregabalin)?

Yes. a potential side effect is weight gain. If this is concern regarding a current medication or prospective medication, please be sure to discuss with your provider. Read more...